Skip to content
My WebMD Sign In, Sign Up
Does Testosterone gel cause testes to shrink?
avatar
startravlr posted:
I am using Androgel pump (8 pumps) a day and it seems that my scrotum is tight and smaller. Is this related to the ANdrogel and is it harmful? The supplementation has helped with my LowT (was 100 now 500+) .
55 Year old guy
Reply
 
avatar
Eugenio311 responded:
Exogenous testosterone (such as androgel) will cause testicles to shrink/atrophy while the therapy is ongoing, that might make the scrotum seem smaller as well. You're getting your testosterone up to a good level, though, so you should feel good about that. The testicles will likely return to their previous size if you stop using the supplementation. I assume you're under a doctor's supervision. He or she should have told you about this...


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.